SciELO - Scientific Electronic Library Online

vol.33 número4Subseries convergence in abstract duality pairs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.33 no.4 Antofagasta dic. 2014 

Topological indices of Kragujevac trees

Roberto Cruz

Juan Rada

Universidad de Antioquia


Iván Gutman

University of Kragujevac



We find the extremal values of the energy, the Wiener index and several vertex-degree-based topological indices over the set of Kragujevac trees with the central vertex of fixed degree.

2010 Mathematics Subject Classification : 05C90, 05C35.

Key Words : Topological indices; Kragujevac trees.


[1] C. A. Coulson, On the calculation of the energy in unsaturated hydrocarbon molecules, Proc. Cambridge Phil. Soc., 36, pp. 201-203, (1940).

[2] A. A. Dobrynin, R. Entriguer and I. Gutman, Wiener index of trees: Theory and applications, Acta Appl. Math, 66, pp. 211-249, (2001).

[3] E. Estrada, L. Torres, L. Rodriguez and I. Gutman, An atom-bond connectivity index: Modelling the enthalpy of formation of alkanes, Indian J. Chem., 37A, pp. 849-855, (1998).

[4] B. Furtula, A. Graovac and D. Vukicevic, Augmented Zagreb index, J. Math. Chem., 48, pp. 370-380, (2010).

[5] B. Furtula, I. Gutman and M. Dehmer, On structure-sensitivity of degree-based topological indices, Appl. Math. Comput., 219, pp. 89738978, (2013).

[6] B. Furtula, I. Gutman, M. IvanoviicandD. Vukiiceviic, Computer search for trees with minimal ABC index, Appl. Math. Comput., 219, pp.767-772, (2012).

[7] I. Gutman, Acyclic systems with extremal Huckel ð-electron energy,Theor. Chim. Acta, 45, pp. 79-87, (1977).

[8] I. Gutman, Degree-based topological indices, Croat. Chem. Acta, 86, pp. 351-361, (2013).

[9] I. Gutman, The energy of a graph, Ber. Math.-Statist. Sekt.Forschungsz. Graz, 103, pp. 1-22, (1978).

[10] I. Gutman, Topology and stability of conjugated hydrocarbons. The dependence of total ð-electron energy on molecular topology, J. Serb. Chem. Soc., 70, pp. 441-456, (2005).

[11] I. Gutman and B. Furtula, Trees with smallest atom-bond connectivity index, MATCH Commun. Math. Comput. Chem., 68, pp. 131-136, (2012).

[12] I. Gutman, B. Furtula and M. Ivanoviic, Notes on trees with minimal atom-bond connectivity index, MATCH Commun. Math. Comput. Chem., 67, pp. 467-482, (2012).

[13] I. Gutman and N. Trinajstiic, Graph theory and molecular orbitals. Total ð-electron energy of alternant hydrocarbons, Chem. Phys. Lett., 17, pp. 535-538, (1972).

[14] B. Horoldagva and I. Gutman, On some vertex-degree-based graph invariants, MATCH Commun. Math. Comput. Chem., 65, pp. 723730, (2011).

[15] S. A. Hosseini, M. B. Ahmadi and I. Gutman, Kragujevac Trees with minimal Atom-Bond Connectivity Index, MATCH Commun. Math. Comput. Chem., 71, pp. 5-20, (2014).

[16] X. Li, Y. Shi and I. Gutman, Graph Energy, Springer, New York, (2012).

[17] M. Randiic, On characterization of molecular branching, J. Am. Chem. Soc., 97, pp. 6609-6615, (1975).

[18] A. Schwenk, Computing the characteristic polynomial of a graph, in: Lectures Notes in Mathematics, vol 406, Springer-Verlag, Berlin, Heidelberg, pp. 153-172, (1974).

[19] D. Vukicevic and B. Furtula, Topological index based on the ratios of geometrical and arithmetical means of end-vertex degrees of edges, J. Math. Chem., 46, pp. 1369-1376, (2009).

[20] H. Wiener, Structural determination of paraffinboiling points, J.Amer. Chem. Soc., 69, pp. 17-20, (1947).

[21] B. Zhou and N. Trinajstiic, On a novel connectivity index, J. Math. Chem., 46, pp. 1252-1270, (2009).

[22] L. Zhong, The harmonic index for graphs, Appl. Math. Lett., 25, pp. 561-566, (2012).

Roberto Cruz

Instituto de Matemáticas, Universidad de Antioquia



e-mail :

Iván Gutman

Faculty of Science, University of Kragujevac Kragujevac, Serbia

e-mail :


Juan Rada

Instituto de Matemiaticas, Universidad de Antioquia



e-mail :

Received : May 2014. Accepted : November 2014

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons